# SDR HALA2021092000120

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,532 hours, 2,367 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS -  ON LANDING - APU AUTOSHUTDOWN  APU FAULT  APU INOP -3 START ATTEMPTS  //  TROUBLESHOT PER A330 TSM 49-41-00-810-812-A.CMM FAULTS IGNITION.   EXCITER AND IGNITERS. R/R IGNITION EXCITER PER A330 AMM 49-41- 38.  CHANGED IGNITERS PER A330 AMM 49-41-38.  APU OPERATIONAL CHECK NORMAL. OK FOR SERVICE  EXCITER, IGNITI OFF P/N 33-4941-9-0002  S/N 01920 ON P/N 33-4941-9-0002 S/N 22129
